Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 13, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at May 9, 2007, 3:47 AM CDT for 17 counties in Texas. It took effect at May 9, 2007, 12:00 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2007, 3:47 AM CDT (08:47 UTC)
- In effect from
- May 9, 2007, 12:00 PM CDT
- Expired
- May 10, 2007, 12:44 AM CDT
- In force
- 13 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
Counties Bandera County, TX, Blanco County, TX, Burnet County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX, Zavala County, TX
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 14.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KEWX 090847 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 347 AM CDT WED MAY 9 2007 ...A FLASH FLOOD WATCH IS IN EFFECT FROM 12 NOON TODAY THROUGH 7 AM THURSDAY MORNING FOR THE EDWARDS PLATEAU AND THE RIO GRANDE PLAINS... .THE UPPER LEVEL TROUGH TO THE WEST OF THE REGION WILL MOVE ACROSS TEXAS TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE WEST LATER THIS AFTERNOON AND PUSH INTO THE CENTRAL AND EASTERN HILL COUNTRY THIS EVENING AND INTO THE OVERNIGHT HOURS. SOILS ARE NEARLY SATURATED FROM PREVIOUS RAINS AND ANY ADDITIONAL RAINFALL THIS AFTERNOON AND TONIGHT WILL BE RUNOFF AND CONTRIBUTE TO RISES ON RIVERS AND STREAMS IN THE WATCH AREA. TXZ171-172-183>190-202>204-217>219-228-091700- /O.NEW.KEWX.FF.A.0013.070509T1700Z-070510T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS... CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS 347 AM CDT WED MAY 9 2007 ...FLASH FLOOD WATCH IN EFFECT FROM NOON CDT TODAY THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...BANDERA...BLANCO...BURNET... DIMMIT...EDWARDS...FRIO...GILLESPIE...KENDALL...KERR... KINNEY...LLANO...MAVERICK...MEDINA...REAL...UVALDE...VAL VERDE AND ZAVALA. * FROM NOON CDT TODAY THROUGH THURSDAY MORNING * SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE WEST LATER THIS AFTERNOON AND PUSH INTO THE CENTRAL AND EASTERN HILL COUNTRY THIS EVENING AND INTO THE OVERNIGHT HOURS. SOILS ARE NEARLY SATURATED FROM PREVIOUS RAINS AND ANY ADDITIONAL RAINFALL THIS AFTERNOON AND TONIGHT WILL BE RUNOFF AND CONTRIBUTE TO RISES ON RIVERS AND STREAMS IN THE WATCH AREA. * A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
3 follow-up statements
000 WGUS64 KEWX 090854 AAA FFAEWX FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 354 AM CDT WED MAY 9 2007 ...A FLASH FLOOD WATCH IS IN EFFECT FROM 12 NOON TODAY THROUGH 7 AM THURSDAY MORNING FOR THE EDWARDS PLATEAU..RIO GRANDE PLAINS.. AND MUCH OF THE HILL COUNTRY. THE AREA IS GENERALLY WEST OF A LINE FROM OAKALLA TO BOERNE TO PIPE CREEK TO PEARSALL... .THE UPPER LEVEL TROUGH TO THE WEST OF THE REGION WILL MOVE ACROSS TEXAS TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE WEST LATER THIS AFTERNOON AND PUSH INTO THE CENTRAL AND EASTERN HILL COUNTRY THIS EVENING AND INTO THE OVERNIGHT HOURS. SOILS ARE NEARLY SATURATED FROM PREVIOUS RAINS AND ANY ADDITIONAL RAINFALL THIS AFTERNOON AND TONIGHT WILL BE RUNOFF AND CONTRIBUTE TO RISES ON RIVERS AND STREAMS IN THE WATCH AREA. TXZ171-172-183>190-202>204-217>219-228-091700- /O.CON.KEWX.FF.A.0013.070509T1700Z-070510T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS... CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS 354 AM CDT WED MAY 9 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CDT TODAY THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BANDERA...BLANCO...BURNET...DIMMIT...EDWARDS...FRIO... GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MAVERICK... MEDINA...REAL...UVALDE...VAL VERDE AND ZAVALA. * FROM NOON CDT TODAY THROUGH THURSDAY MORNING * SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE WEST LATER THIS AFTERNOON AND PUSH INTO THE CENTRAL AND EASTERN HILL COUNTRY THIS EVENING AND INTO THE OVERNIGHT HOURS. SOILS ARE NEARLY SATURATED FROM PREVIOUS RAINS AND ANY ADDITIONAL RAINFALL THIS AFTERNOON AND TONIGHT WILL BE RUNOFF AND CONTRIBUTE TO RISES ON RIVERS AND STREAMS IN THE WATCH AREA. * A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 091701 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1201 PM CDT WED MAY 9 2007 ...A FLASH FLOOD WATCH IS IN EFFECT FROM 12 NOON TODAY THROUGH 7 AM THURSDAY MORNING FOR THE EDWARDS PLATEAU..RIO GRANDE PLAINS.. AND MUCH OF THE HILL COUNTRY... .THE UPPER LEVEL TROUGH TO THE WEST OF THE REGION WILL MOVE ACROSS TEXAS TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE WEST LATER THIS AFTERNOON AND PUSH INTO THE CENTRAL AND EASTERN HILL COUNTRY THIS EVENING AND INTO THE OVERNIGHT HOURS. SOILS ARE NEARLY SATURATED FROM PREVIOUS RAINS AND ANY ADDITIONAL RAINFALL THIS AFTERNOON AND TONIGHT WILL RUNOFF AND CONTRIBUTE TO RISES ON RIVERS AND STREAMS IN THE WATCH AREA. TXZ171-172-183>190-202>204-217>219-228-100930- /O.CON.KEWX.FF.A.0013.000000T0000Z-070510T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS... CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS 1201 PM CDT WED MAY 9 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BANDERA...BLANCO...BURNET...DIMMIT...EDWARDS...FRIO... GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MAVERICK... MEDINA...REAL...UVALDE...VAL VERDE AND ZAVALA. * THROUGH THURSDAY MORNING * SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE WEST LATER THIS AFTERNOON AND PUSH INTO THE CENTRAL AND EASTERN HILL COUNTRY THIS EVENING AND INTO THE OVERNIGHT HOURS. SOILS ARE NEARLY SATURATED FROM PREVIOUS RAINS AND ANY ADDITIONAL RAINFALL THIS AFTERNOON AND TONIGHT WILL BE RUNOFF AND CONTRIBUTE TO RISES ON RIVERS AND STREAMS IN THE WATCH AREA. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 100544 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1244 AM CDT THU MAY 10 2007 ...THE FLASH FLOOD WATCH ISSUED EARLIER UNTIL 7 AM THIS MORNING FOR THE EDWARDS PLATEAU..RIO GRANDE PLAINS AND MUCH OF THE HILL COUNTRY HAS BEEN CANCELLED. .SIGNIFICANT RAINS HAVE MOVED EAST OF THE WATCH AREA AND FURTHER DEVELOPMENT IS NOT EXPECTED. THEREFORE..THE FLASH FLOOD WATCH HAS BEEN CANCELLED. TXZ171-172-183>190-202>204-217>219-228-100645- /O.CAN.KEWX.FF.A.0013.000000T0000Z-070510T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS... CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS 1244 AM CDT THU MAY 10 2007 ...FLASH FLOOD WATCH IS CANCELLED... * THE FLASH FLOOD WATCH FOR THE EDWARDS PLATEAU..RIO GRANDE PLAINS AND MUCH OF THE TEXAS HILL COUNTRY OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. * SIGNIFICANT RAINS HAVE MOVED EAST OF THE WATCH AREA AND FURTHER DEVELOPMENT IS NOT EXPECTED. THEREFORE..THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 8, 11:49 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, May 8, 11:49 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1149 PM CDT TUE MAY 8 2007 .AVIATION... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE WESTERN HILL COUNTRY AND ALONG THE EDWARDS PLATEAU THROUGH THE NEXT FEW HOURS. THIS STORM COMPLEX WILL WEAKEN AS IT SLOWLY MOVES EAST. TAF SITES WILL LIKELY NOT BE AFFECTED BY THIS CONVECTIVE ACTIVITY...BUT -DZ/SHRA IS POSSIBLE ALONG THE I-35 CORRIDOR. MVFR CIGS BELOW 2KFT HAVE ALREADY DEVELOPED AROUND THE KSAT AERODROME...AND OTHER SITES ALONG THE I-35 CORRIDOR WILL LOWER TO MVFR BY 07-08Z. CIGS WILL CONTINUE TO LOWER THROUGH THE NEAR-DAWN HOURS ACROSS THE REGION WITH IFR CIGS POSSIBLE AFTER 11-12Z. AMPLE LOW LEVEL MOISTURE WILL LIKELY ALLOW A MIXTURE OF -DZ/BR TO DEVELOP AT EASTERN SITES BETWEEN 10-16Z. CONDITIONS WILL SLOWLY BEGIN TO IMPROVE AFTER SUNRISE WITH MVFR CIGS ABOVE 2KFT EXPECTED BY MID MORNING. LIGHT TO MODERATE SOUTHEAST FLOW AT THE SFC WILL CONTINUE THROUGH THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 1126 PM CDT TUE MAY 8 2007/ UPDATE... AREA OF RAIN...SHOWERS AND THUNDERSTORMS FROM WEST OF LLANO TO NORTH OF DEL RIO IS FORECAST TO CONTINUE MOVING EAST TONIGHT...IN A PATTERN THAT CONTINUES THIS SPRING. THE FURTHER EAST THIS ACTIVITY GOES THE WEAKER THE STORMS ARE EXPECTED TO BE...HOWEVER OVER THE WESTERN HILL COUNTRY TO THE EDWARDS PLATEAU...LOCALLY HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS IS STILL POSSIBLE TONIGHT. RAIN AND SHOWERS...WITH THUNDERSTORMS...IS STILL POSSIBLE WEDNESDAY...IN A MARGINALLY UNSTABLE ENVIRONMENT. ANOTHER WAVE OF RAIN WITH SHOWERS AND THUNDERSTORMS IS EXPECTED WEDNESDAY NIGHT TO THURSDAY...WITH POTENTIAL TO MOVE ACROSS THE ENTIRE COUNTY WARNING AREA...WITH LOCALLY HEAVY RAINFALL. AS LOW ALOFT OVER THE SOUTHWEST U.S. AND NORTHERN MEXICO THIS EVENING...MOVES ACROSS SOUTH CENTRAL TEXAS AND JUST EAST OF THE AREA FRIDAY... THERE WILL BE A FINAL CHANCE OF RAIN...SHOWERS...OR THUNDERSTORMS FRIDAY. RAIN CHANCES ARE EXPECTED TO DIMINISH FROM THE WEST FRIDAY NIGHT AND SATURDAY AS A RIDGE OF HIGH PRESSURE ALOFT BUILDS OVER THE AREA FROM THE WEST THIS COMING WEEKEND. THE DRIER WEATHER TREND IS EXPECTED TO CONTINUE TO THE EARLY PART OF NEXT WEEK. ADJUSTED FORECASTS PER TRENDS 21Z TO 04Z AND AVAILABLE 00Z FCST SOLUTIONS. PREV DISCUSSION... /ISSUED 959 PM CDT TUE MAY 8 2007/ UPDATE... AREA OF RAIN...SHOWERS AND THUNDERSTORMS FROM WEST OF LLANO TO NEAR DEL RIO IS FORECAST TO CONTINUE MOVING EAST TONIGHT...IN A PATTERN THAT CONTINUES THIS SPRING. THE FURTHER EAST THIS ACTIVITY GOES THE WEAKER THE STORMS ARE EXPECTED TO BE...HOWEVER OVER THE WESTERN HILL COUNTRY TO THE EDWARDS PLATEAU...LOCALLY HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS IS STILL POSSIBLE TONIGHT. EXPECT RAIN TO FORM FURTHER EAST AS MESO BOUNDARY DRIFTS EAST...IN A MARGINALLY UNSTABLE ENVIRONMENT. ANOTHER WAVE OF RAIN WITH SHOWERS AND THUNDERSTORMS IS EXPECTED WEDNESDAY NIGHT TO THURSDAY...WITH POTENTIAL TO MOVE ACROSS THE ENTIRE COUNTY WARNING AREA...WITH LOCALLY HEAVY RAINFALL. AS LOW ALOFT OVER THE SOUTHWEST U.S. AND NORTHERN MEXICO THIS EVENING...MOVES ACROSS SOUTH CENTRAL TEXAS AND JUST EAST OF THE AREA FRIDAY... THERE WILL BE A FINAL CHANCE OF RAIN...SHOWERS...OR THUNDERSTORMS FRIDAY. RAIN CHANCES ARE EXPECTED TO DIMINISH FROM THE WEST FRIDAY NIGHT AND SATURDAY AS A RIDGE OF HIGH PRESSURE ALOFT BUILDS OVER THE AREA FROM THE WEST THIS COMING WEEKEND. THE DRIER WEATHER TREND IS EXPECTED TO CONTINUE TO THE EARLY PART OF NEXT WEEK. PREV DISCUSSION... /ISSUED 346 PM CDT TUE MAY 8 2007/ DISCUSSION... THE UPPER LOW IS APPARENT OVER NM ON WV SATELLITE IMAGERY AND IS MOVING SLOWLY TOWARD WEST TEXAS. THIS FEATURE WILL KEEP THINGS UNSETTLED OVER SOUTH CENTRAL TEXAS FOR THE NEXT FEW DAYS. MODELS SHOW THIS TROUGH MOVING ACROSS TEXAS DURING THE NEXT 48 TO 72 HOURS. FOR THE SHORT TERM DEW POINTS ARE IN THE LOW 70S IN THE SOUTHEASTERN PART OF THE CWA AND WINDS ARE FROM THE SOUTHEAST...SO EXPECT MOISTURE TO INCREASE ACROSS THE REST OF THE FORECAST AREA. THIS WILL PRIME THE ATMOSPHERE FOR THE UPPER TROUGH TO TRIGGER CONVECTION TONIGHT...ESPECIALLY IN THE NORTHWEST. BIG CONCERNS WILL BE SLIGHT THREAT OF SEVERE THUNDERSTORMS AND HEAVY RAIN CAUSING FLASH FLOODING. THE WESTERN HALF OF OUR CWA IS INCLUDED IN THE SLIGHT RISK AREA FROM SPC. MORNING SOUNDING AT DRT SHOWED PW AROUND 135 PERCENT OF NORMAL. HAVE INCLUDED MENTION OF POSSIBLE SEVERE IN ZONES AND WILL CONTINUE THE FLASH FLOOD WATCH FOR THE WESTERN COUNTIES. RAIN CHANCES WILL CONTINUE THROUGH FRIDAY AFTERNOON WITH A BIT OF A LULL THURSDAY NIGHT. CHANCE OF HEAVY RAIN WILL DECREASE...BUT SEVERE THREAT WILL RETURN WED AFTERNOON AND EVENING. ONCE THE UPPER TROUGH EXITS THE REGION...HIGH PRESSURE WILL MOVE IN BEGINNING THIS WEEKEND. THIS WILL BEGIN A QUIET PERIOD WITH LITTLE CHANCE OF RAIN AND NEAR NORMAL TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 85 64 81 64 / 50 40 30 40 20 AUSTIN BERGSTROM INTL AIRPORT 64 84 62 81 62 / 40 40 30 40 20 DEL RIO INTL AIRPORT 65 85 65 82 65 / 70 50 40 20 10 SAN ANTONIO INTL AIRPORT 65 84 64 81 64 / 50 40 40 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING ZONES: BANDERA...DIMMIT...EDWARDS...GILLESPIE...KERR...KINNEY...LLANO... MAVERICK...REAL...UVALDE...VAL VERDE...ZAVALA. && 08/25
Hazardous weather outlook, May 8, 11:50 AM CDT, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1150 AM CDT TUE MAY 8 2007 TXZ171>173-183>194-202>209-217>225-228-091100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1150 AM CDT TUE MAY 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...GENERALLY ALONG AND WEST OF A BURNET TO BOERNE TO DILLEY LINE THIS EVENING THROUGH TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR WESTERN SOUTH CENTRAL TEXAS COUNTIES...GENERALLY ALONG AND WEST OF A ROCKSPRINGS TO LEAKEY TO CARRIZO SPRINGS LINE...VALID THIS EVENING THROUGH TONIGHT. A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS OVER WEST TEXAS ARE EXPECTED TO EXPAND EAST INTO THE SOUTHERN EDWARDS PLATEAU BY EARLY THIS EVENING...AND INTO THE WESTERN HILL COUNTRY AND RIO GRANDE PLAINS BY LATE TONIGHT. ANY THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND BRIEF TORNADOES. SOME OF THE THUNDERSTORMS WILL TRAIN OVER THE SAME AREAS... CAUSING FLASH FLOODING RAINS OF 2 TO 5 INCHES OVER LOCALIZED AREAS. OVERNIGHT RAINFALL TOTALS IN THE FLASH FLOOD WATCH AREA SHOULD AVERAGE AROUND ONE INCH...BUT EVEN AN INCH OF RAIN FALLING IN A SHORT TIME COULD PRODUCE FLOODING OVER THE ALREADY SATURATED SOILS. THERE IS ALSO A POTENTIAL FOR MINOR TO MODERATE RIVER FLOODING FOR STREAMS OVER EDWARDS AND VAL VERDE COUNTY...INCLUDING THE RIO GRANDE...PECOS...AND DEVILS RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO THE DAYTIME HOURS THURSDAY...WITH THE THREAT SPREADING WEST TO EAST WEDNESDAY NIGHT. THE MAIN THREAT WILL BE FOR LOCALLY HEAVY RAINFALL...WITH ISOLATED TOTALS OF 3 TO 6 INCHES POSSIBLE. LARGE HAIL...DAMAGING WINDS...AND BRIEF TORNADOES ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:08 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 9, 1:02 AM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| May 9, 6:16 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 9, 7:58 AM CDT | Flash Flood Warning | EWX | Edwards | 2 hr |
| May 9, 9:23 AM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 9, 9:48 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 3 hr |
| May 9, 10:36 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 54 min |
| May 9, 11:36 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 34 min |
| May 9, 3:25 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 9, 5:59 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 61 min |
| May 9, 6:38 PM CDT | Severe Thunderstorm Warning | EWX | Real | 58 min |
| May 9, 6:46 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 59 min |
Nearby
Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.